Skip to main content

Advertisement

Liouville Theorems for a Class of Linear Second-Order Operators with Nonnegative Characteristic Form

Article metrics

  • 824 Accesses

  • 5 Citations

Abstract

We report on some Liouville-type theorems for a class of linear second-order partial differential equation with nonnegative characteristic form. The theorems we show improve our previous results.

[12345678910111213]

References

  1. 1.

    Kogoj AE, Lanconelli E: An invariant Harnack inequality for a class of hypoelliptic ultraparabolic equations. Mediterranean Journal of Mathematics 2004,1(1):51–80. 10.1007/s00009-004-0004-8

  2. 2.

    Kogoj AE, Lanconelli E: One-side Liouville theorems for a class of hypoelliptic ultraparabolic equations. In Geometric Analysis of PDE and Several Complex Variables, Contemporary Math.. Volume 368. American Mathematical Society, Providence, RI, USA; 2005:305–312.

  3. 3.

    Kogoj AE, Lanconelli E: Liouville theorems in halfspaces for parabolic hypoelliptic equations. Ricerche di Matematica 2006,55(2):267–282.

  4. 4.

    Lanconelli E: A polynomial one-side Liouville theorems for a class of real second order hypoelliptic operators. Rendiconti della Accademia Nazionale delle Scienze detta dei XL 2005, 29: 243–256.

  5. 5.

    Luo X: Liouville's theorem for homogeneous differential operators. Communications in Partial Differential Equations 1997,22(11–12):1837–1848. 10.1080/03605309708821322

  6. 6.

    Lanconelli E, Pascucci A: Superparabolic functions related to second order hypoelliptic operators. Potential Analysis 1999,11(3):303–323. 10.1023/A:1008689803518

  7. 7.

    Amano K: Maximum principles for degenerate elliptic-parabolic operators. Indiana University Mathematics Journal 1979,28(4):545–557. 10.1512/iumj.1979.28.28038

  8. 8.

    Glagoleva RJa: Liouville theorems for the solution of a second order linear parabolic equation with discontinuous coefficients. Matematicheskie Zametki 1969,5(5):599–606.

  9. 9.

    Bear HS: Liouville theorems for heat functions. Communications in Partial Differential Equations 1986,11(14):1605–1625. 10.1080/03605308608820476

  10. 10.

    Bonfiglioli A, Lanconelli E: Liouville-type theorems for real sub-Laplacians. Manuscripta Mathematica 2001,105(1):111–124. 10.1007/PL00005872

  11. 11.

    Lanconelli E, Polidoro S: On a class of hypoelliptic evolution operators. Rendiconti Seminario Matematico Università e Politecnico di Torino 1994,52(1):29–63.

  12. 12.

    Priola E, Zabczyk J: Liouville theorems for non-local operators. Journal of Functional Analysis 2004,216(2):455–490. 10.1016/j.jfa.2004.04.001

  13. 13.

    Kogoj AE, Lanconelli E: Link of groups and applications to PDE's. to appear in Proceedings of the American Mathematical Society

Download references

Author information

Correspondence to Alessia Elisabetta Kogoj.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Kogoj, A.E., Lanconelli, E. Liouville Theorems for a Class of Linear Second-Order Operators with Nonnegative Characteristic Form. Bound Value Probl 2007, 048232 (2007) doi:10.1155/2007/48232

Download citation

Keywords

  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Equation
  • Characteristic Form